Taylor series approach to fuzzy multiobjective linear fractional programming


Toksari M. D.

INFORMATION SCIENCES, vol.178, no.4, pp.1189-1204, 2008 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 178 Issue: 4
  • Publication Date: 2008
  • Doi Number: 10.1016/j.ins.2007.06.010
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.1189-1204

Abstract

This paper presents the use of a Taylor series for fuzzy multiobjective linear fractional programming problems (FMOLFP). The Taylor series is a series expansion that a representation of a function. In the proposed approach, membership functions associated with each objective of fuzzy multiobjective linear fractional programming problem transformed by using a Taylor series are unified. Thus, the problem is reduced to a single objective. Practical applications and numerical examples are used in order to show the efficiency and superiority of the proposed approach. (c) 2007 Elsevier Inc. All rights reserved.